Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some algebraic $ K$-theoretic applications of the $ {\rm LF}$ and $ {\rm NF}$ functors


Author: Aderemi O. Kuku
Journal: Proc. Amer. Math. Soc. 37 (1973), 363-365
MSC: Primary 13D15; Secondary 18F30
MathSciNet review: 0314826
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using previous results of H. Bass, we compute $ {\text{Pic}}({P^1}(R))$ and $ {L^n}{N^i}{K_0}(\Lambda [G])$ where R is a commutative ring, $ \Lambda $ any commutative finite algebra over a Dedekind ring, and G any finitely generated free abelian group or monoid.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D15, 18F30

Retrieve articles in all journals with MSC: 13D15, 18F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0314826-X
PII: S 0002-9939(1973)0314826-X
Keywords: LF, NF, $ {L^n}{N^i}{K_0}$, oriented cycle, fibre-product category, Dedekind ring, finitely generated abelian group, E-surjective
Article copyright: © Copyright 1973 American Mathematical Society